# SDR DL72L951257

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK EMANATING FROM I/B STOP PAD NR 7 SLAT.  FOUND DURING C-1 LETTER CHECK, TPAMM 3-24-95.  REPAIRED PER MM 57-54-0 PG 816.
